Hyperstructures Associated with Ordered sets
Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 7-18 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1997_48_a1,
     author = {Piergiulio Corsini},
     title = {Hyperstructures {Associated} with {Ordered} sets},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {7--18},
     year = {1997},
     volume = {48},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1997_48_a1/}
}
TY  - JOUR
AU  - Piergiulio Corsini
TI  - Hyperstructures Associated with Ordered sets
JO  - Μαθηματική Επιθεώρηση
PY  - 1997
SP  - 7
EP  - 18
VL  - 48
UR  - http://geodesic.mathdoc.fr/item/MR_1997_48_a1/
LA  - gr
ID  - MR_1997_48_a1
ER  - 
%0 Journal Article
%A Piergiulio Corsini
%T Hyperstructures Associated with Ordered sets
%J Μαθηματική Επιθεώρηση
%D 1997
%P 7-18
%V 48
%U http://geodesic.mathdoc.fr/item/MR_1997_48_a1/
%G gr
%F MR_1997_48_a1
Piergiulio Corsini. Hyperstructures Associated with Ordered sets. Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 7-18. http://geodesic.mathdoc.fr/item/MR_1997_48_a1/